RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2015, Volume 7, Issue 4, Pages 116–132 (Mi ufa307)  

This article is cited in 4 scientific papers (total in 4 papers)

On some properties of sinc approximations of continuous functions on the interval

A. Yu. Trynin

Saratov State University, Saratov, Russia

Abstract: We study approximation properties of various operators being the modifications of sinc approximations of continuous functions on an interval.

Keywords: sinc approximation, interpolation functions, uniform approximation.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00102


Full text: PDF file (563 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2015, 7:4, 111–126 (PDF, 399 kB); https://doi.org/10.13108/2015-7-4-111

Bibliographic databases:

UDC: 517.518.8
Received: 17.08.2015

Citation: A. Yu. Trynin, “On some properties of sinc approximations of continuous functions on the interval”, Ufimsk. Mat. Zh., 7:4 (2015), 116–132; Ufa Math. J., 7:4 (2015), 111–126

Citation in format AMSBIB
\Bibitem{Try15}
\by A.~Yu.~Trynin
\paper On some properties of sinc approximations of continuous functions on the interval
\jour Ufimsk. Mat. Zh.
\yr 2015
\vol 7
\issue 4
\pages 116--132
\mathnet{http://mi.mathnet.ru/ufa307}
\elib{http://elibrary.ru/item.asp?id=25282435}
\transl
\jour Ufa Math. J.
\yr 2015
\vol 7
\issue 4
\pages 111--126
\crossref{https://doi.org/10.13108/2015-7-4-111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416602900010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959052717}


Linking options:
  • http://mi.mathnet.ru/eng/ufa307
  • http://mi.mathnet.ru/eng/ufa/v7/i4/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Trynin, “Neobkhodimye i dostatochnye usloviya ravnomernoi na otrezke sink-approksimatsii funktsii ogranichennoi variatsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:3 (2016), 288–298  mathnet  crossref  mathscinet  elib
    2. A. Yu. Trynin, “Uniform convergence of Lagrange–Sturm–Liouville processes on one functional class”, Ufa Math. J., 10:2 (2018), 93–108  mathnet  crossref  isi
    3. A. Yu. Trynin, “Skhodimost protsessov Lagranzha–Shturma–Liuvillya dlya nepreryvnykh funktsii ogranichennoi variatsii”, Vladikavk. matem. zhurn., 20:4 (2018), 76–91  mathnet  crossref
    4. A. Yu. Trynin, “Sufficient condition for convergence of Lagrange–Sturm–Liouville processes in terms of one-sided modulus of continuity”, Comput. Math. Math. Phys., 58:11 (2018), 1716–1727  mathnet  crossref  crossref  isi
  • Уфимский математический журнал
    Number of views:
    This page:193
    Full text:83
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019